# SDR YENA2022070500653

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK ON LH WING FIXED LEADING EDGE SKIN AT SLAT TRACK # 5 CUTOUT; REF TOMX NR 00004, WO 1965. SECTION WITH CRACK WAS CUT OUT ON LH WING FIXED LEADING EDGE SKIN AT SLAT TRACK # 5 PER EMB190 SRM 57-49- 1/REPAIR 51 ITEM 3 AND 4.D FIGURE 201. THE MEASUREMENT WAS PERFORMED AFTER CUTTING THE LEATHER OF THE ATTACK EDGE FIXED LOCATED ON LH WING FIXED LEADING EDGE SKIN AT SLAT TRACK #5, WITH A DIMENSION OF 10.700" THEREFORE IT IS WITHIN LIMITS PER EMB190 SRM 57-49-01/REPAIR 51P PAR 4 FIG 201.
